# SDR CA081209006

- Difficulty date: June 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,350 hours
- Engine: Allsn 250C20
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Shaft
- Part number: 206040015103
- Condition: Failed
- Location: M/R Drive
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT PILOT SMELLED BURNING GREASE.  AFTER LANDING AND POST FLIGHT INSPECTION FOUND GREASE THROWN FROM DRIVESHAFT COUPLING. DRIVESHAFT WAS REPLACED AND FOUND ISOLATION MOUNT TO BE WEAK.  REPLACED ISOLATION MOUNT AND PROBLEM WENT AWAY.
